Top answers from doctors based on your search:
Disclaimer

Magnesium Citrate to reduce migraine aura

A 50-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Up to date Dr!: You've a good doctor - work with them. Disuss how it's been working and any side effects, etc. Read here and the talk: http://www.migrainesurvival.co ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 50-year-old male asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Low levels are safe,: but you could get some diarrhea. See how you react to it...
1
1 thank
A 50-year-old male asked:
Dr. Dimitri Novitzky
51 years experience Thoracic Surgery
Acephalgic Migraine: Acephalgic migraine" or "silent migraine" means a migraine that occurs without an actual headache. Any type of migraine — regardless of whether you ha ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Magnesium: If you have migraines, you likely have low tissue magnesium. Taking magnesium improves this and should be taken regularly by migraine sufferers. Thi ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Dimitri Novitzky
51 years experience Thoracic Surgery
Low Magnesium: 1.8-2.6 milligrams per deciliter (mg/dL) [0.74-1.07 millimoles per liter (mmol/L)] Low magnesium levels may be caused by: • Alcohol abuse or withdrawa ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Felix Brizuela
31 years experience Neurology
No: Magnesium normally does not increase blood pressure, it may lower it.
1
1 thank
A 50-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Magnesium: Yes, in too high a dose can stress the colon and cause the runs. A brand called "Jigsaw Magnesium" is a safer way to go if you encounter that situati ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Edward Seegers
45 years experience Internal Medicine
The magnesiums....: hello - probably the first option which are pills. The Mg Citrate is a liquid,.and it MAY help your migraine....but the method is rather primitive don ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Scott Hacking
17 years experience Family Medicine
Mag citrate: This supplement is too low of a dose to cause changes in blood calcium or potassium. Also your body has independent mechanism to regulate these electr ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month